# SDR 96ZZZX2744

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26G
- Make and model: Beech 200BEECH
- Aircraft serial: BB787
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 1013890113
- Condition: Leaking
- Location: Aux Xfer Pump
- Part time: 8,417 hours
- Component: Airborne, 1D212
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS FUEL ODOR IN CABIN.  INSPECTED AND FOUND FUEL SEEPING INTO CABIN THROUGH FUEL PROBE WIRING CONDUIT.  FOUND FUEL TANKS FILLED IN VERY COLD CONDITIONS AND THEN PLACED IN WARM HANGAR.  FOUND CHECK VALVE WITH SOME DIRT IN IT CAUSING THE FUEL EXPANSION TO FORCE ITS WAY OUT FUEL CELL ACCESS PANEL INSTEAD OF OUTBOARD VENT.
